Cramp Relief 500 mg - 60 mg - 15 mg Strength Acetaminophen / Caffeine / Pyrilamine Maleate Caplet 24 per Box

Price
$11.99
Tax included and shipping calculated at checkout
In stock and ready for shipping

Frequently Bought Together

Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete caplets can treat your period symptoms such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue… because you deserve it!

  • PROVIDES LONG LASTING PMS RELIEF: Choose Midol Complete for relief from all kinds of menstrual period symptoms including cramps and muscle aches, headache, bloating and water-weight gain, backache, muscle aches, and fatigue.
  • "EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating"
  • FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that teens can take Midol Complete for relief of premenstrual cramps and other period symptoms, too.
  • EXTRA STRENGTH FORMULA: Midol Complete caplets contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free.
  • SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol Complete's caffeine (diuretic) and antihistamine ingredients.

Shipping costs are calculated at time of checkout by our shopping cart, based on the weight of your order and the method of shipment.

back rear view of couple walking with dog along paving cobblestone pathway

We help you with all your medical needs

Recommended for You